Sh:844

Bib entry
@article{Sh:844,
 author = {Shelah, Saharon and Usvyatsov, Alexander},
 title = {{More on SOP$_1$ and SOP$_2$}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {155},
 number = {1},
 year = {2008},
 pages = {16--31},
 issn = {0168-0072},
 doi = {10.1016/j.apal.2008.02.003},
 mrclass = {03C45},
 mrnumber = {2454629},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1016/j.apal.2008.02.003},
 note = {\href{https://arxiv.org/abs/math/0404178}{arXiv: math/0404178}},
 arxiv_number = {math/0404178}
}